A -Dimensional System of Fractional Neutral Functional Differential Equations with Bounded Delay
Dumitru Baleanu,
Sayyedeh Zahra Nazemi and
Shahram Rezapour
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
In 2010, Agarwal et al. studied the existence of a one-dimensional fractional neutral functional differential equation. In this paper, we study an initial value problem for a class of -dimensional systems of fractional neutral functional differential equations by using Krasnoselskii’s fixed point theorem. In fact, our main result generalizes their main result in a sense.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/524761.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/524761.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:524761
DOI: 10.1155/2014/524761
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().